MAUDE Adverse Event Report: MERGE HEALTHCARE ICONNECT ACCESS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE HEALTHCARE ICONNECT ACCESS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number 8.2.2
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the internally found issue is ongoing.A supplemental report will be filed when additional information becomes available.
 
Event or Problem Description
Merge healthcare's iconnect access application provides internet access to multi-modality softcopy medical images, reports, and other patient-related information to conduct diagnostic review, planning and reporting through the interactive display and manipulation of medical data.Iconnect access provides healthcare professional tools to aid in interpreting medical images.On (b)(6) 2023, a merge healthcare employee was testing multiple patient id searching capabilities with iconnect access (ica).The testing scenario utilized one patient with multiple pids to query records.During the testing, a multi-tab workflow was identified that removed focus from one of the patient's multiple pids.With the focus removed from one of the pids, there is a potential that the patient's file history query, as displayed on one of the tabs within ica, may be incomplete.Merge healthcare is investigating this internally found issue.A supplemental report will be filed when additional information becomes available.There is a potential, that an incomplete or unnecessary treatment plan is implemented based on an incomplete data set.This is an internally found issue.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 1/10/2023.After additional troubleshooting by merge healthcare engineering as well as a cross-functional investigation into the allegation, it was determined that a combination of factors, including the environment, exposed a defect.The defect was evaluated and assessed for risk.It was assessed with a negligible severity and is a low risk.Therefore, this issue no longer meets the requirements for adverse event malfunction reporting.For the issue to be fully resolved, a change to the code is needed.No further action is required at this time.Revised information contained in this supplemental report includes the following: g6 - indication that this is follow-up report 001 h1 - indication of malfunction as reportable event h2 - indication of additional information h3 - indication that device evaluated by manufacturer h6 - evaluation codes: investigation findings 3200 the device software was found to contain errors in specifying or manipulating data items and investigation conclusions 12 problems traced to the design specifications (e.G.In the requirements, testing processes, hazard analysis, implementation strategy).This issue occurred on the customer's test environment.There was no patient involvement.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.

Brand Name
ICONNECT ACCESS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer (Section G)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer Contact
laura mccomis
900 walnut ridge dr
hartland, WI 53029
2624248731
MDR Report Key16326873
Report Number2183926-2023-00001
Device Sequence Number8098275
Product Code LLZ
UDI-Device Identifier00842000101017
UDI-Public(01)00842000101017(10)8.2.2(11)221007
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K203104
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8.2.2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown